# SDR R61A20110393

- Difficulty date: November 28, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 12,966 hours, 10,189 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 52615500
- Condition: Failed
- Location: Mlg Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PARKING BRAKE NOT REALEASED MSG IN FLIGHT AND THE "ON" LIGHT FOR EMERGENCY BRAKE WAS FLICKERING DURING FLIGHT.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT INTO MCI.  MAINTENANCE REMOVED AND REPLACED BOTH EMERGENCY BRAKE PSI SWITCHES PER EMB AMM, OPS CHECK GOOD.
